Ask a Neurologist. Get Answers to Your Neurology Questions.
It is called post traumatic vestibulopathy.....(dizziness)
may last for about 6 months (depending on the severity of trauma)
may be treated with various meds:meclizine, clonazepam, valium.
I usualy put patients on Pamelor 10mg at night for a month or so, and clonazepam as needed.
If nausea is severe - compazine or metoclopramide 10mg as needed.
If nausea and dizziness is constant - Meclizine 12.5 plus Reglan 10 three times a day.
bit of a disappointing reply...
was hoping for a more positive response to maybe include the fact that I'd already 'recovered' albeit for one day, which may have given a bit more of an indication as to the length of recovery, required and the severity (or lack of), the blow I received. If this condition 'comes and goes' whether, the wine may have had an influence on the return of the dizziness, or whether this would have happend anyway. The fact that I no longer have nausea which incidentally stopped after about 9-10 days, why the dizziness was worse in the morning. As it happens I have woken up clear headed and steady on my feet today....hopefully, that will continue
Instead the response was not much more than a well wish and a pharmaceutical list!!
Unfortunately, my response reflects reality (sorry that I could not "customize" my knowledge and disease state to your expectations)
My answer is practical and to the point without "water and Bull...t"
Doctors treat patients with reassurance and pills - not with woo-doo, misinformation and promising false expectations.
This is the way I treat my patients and incidentally it was also agreed by another expert on this panel.
The pharmaceutical list reflected the severity of the condition that patient experienced after similar incidents - it customizable and adjustable to individual.
I am glad you represent the mild case and I hope none of what I wrote will apply to you.
I suppose I was hoping for an individual 'customized' response, but unless you see me in person I understand that is not possible.
In my case, maybe I was looking just for the reassurance.... without the need for further medication...?
Many thanks again for your help, and thank you for your time.
Your good health also...